American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] The Anh Bui and Xuan Thinh Duong. Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals. Trans. Amer. Math. Soc. 366 (2014) 3451-3485.
Abstract, references, and article information   
View Article: PDF

[2] Joseph Maher. Linear progress in the complex of curves. Trans. Amer. Math. Soc. 362 (2010) 2963-2991. MR 2592943.
Abstract, references, and article information   
View Article: PDF

[3] Richard F. Bass and Takashi Kumagai. Symmetric Markov chains on $\mathbb{Z}^d$ with unbounded range. Trans. Amer. Math. Soc. 360 (2008) 2041-2075. MR 2366974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Itai Benjamini, Noam Berger, Christopher Hoffman and Elchanan Mossel. Mixing times of the biased card shuffling and the asymmetric exclusion process. Trans. Amer. Math. Soc. 357 (2005) 3013-3029. MR 2135733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernhard Krön and Elmar Teufl. Asymptotics of the transition probabilities of the simple random walk on self-similar graphs. Trans. Amer. Math. Soc. 356 (2004) 393-414. MR 2020038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bojan Mohar. Light structures in infinite planar graphs without the strong isoperimetric property. Trans. Amer. Math. Soc. 354 (2002) 3059-3074. MR 1897390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Klaus Schmidt. Invariant cocycles, random tilings and the super-$K$ and strong Markov properties. Trans. Amer. Math. Soc. 349 (1997) 2813-2825. MR 1422910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edward C. Waymire and Stanley C. Williams. A cascade decomposition theory with applications to Markov and exchangeable cascades. Trans. Amer. Math. Soc. 348 (1996) 585-632. MR 1322959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. B. Wagoner. Eventual finite order generation for the kernel of the dimension group representation . Trans. Amer. Math. Soc. 317 (1990) 331-350. MR 1027363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Massimo A. Picardello and Wolfgang Woess. Martin boundaries of random walks: ends of trees and groups . Trans. Amer. Math. Soc. 302 (1987) 185-205. MR 887505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Arunava Mukherjea. A new result on the convergence of nonhomogeneous stochastic chains . Trans. Amer. Math. Soc. 262 (1980) 505-520. MR 586731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. B. Athreya and P. Ney. A new approach to the limit theory of recurrent Markov chains . Trans. Amer. Math. Soc. 245 (1978) 493-501. MR 511425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1